Jump to content
CrazyBoards.org

weird episode- unable to move


Recommended Posts

I had a weird thing yesterday where I had a spell for maybe an hour where I was unable to move or even take deep breaths for maybe an hour. My thoughts were broken and my voices came back pretty strong and I had rolls of anxiety. I came out of it for long enough to go to the living room and take my valium but it was really hard to move.

I had had insomnia for a few days and I think that brought it on but I'm afraid of it happening again. I took a lot of benadryl and was able to sleep and I feel better today and don't hear my voices but my thoughts feel weird and echoey and I feel very numb and have mostly laid in bed.

Benadryl

I called my pdoc and unfortunately she's on vacation for the next couple weeks but I talked to the nurse and she told me to go to the er if it happens again and that I should be ok taking 200 mg of benadryl until I can see my pdoc.

I am wondering if anyone can give me advice on this. I told my bf what happened and to call the ambulance if it happens again. I am really scared of it though. It happened before in a lesser form when I tried Zoloft. I will carry my valium with me and try not to drive.

Edited by evilnessness
Link to comment
Share on other sites

have you switched meds at all? there's a thing...that i can't recall the name of off the top of my head... but i've had muscle rigidity from it. it's with typicals usually though...i think. it's also why i started taking cogentin ever, which until more recently also helped with my akathisia issue. let me find the name and then you can see if it sounds like what you had.

 

but i've had a sort of ...like rigormortis feeling thing where i was stiff everywhere and it freaked me out because i was like...the fucking heart is a muscle :eep: but it turned out to be a side effect of meds.

 

EDIT: dystonia. that's what it's called. i can't believe i couldnt' remember that word. anyway, cogentin cleared it right up as far as once i started taking that i never had a problem with it again.  it's different from neuroleptic malignant syndrome...which is more like an acute allergic reaction. it didn't happen the on every med i've taken but after it did i switched to a different one but have often taken cogentin to stave it off with other meds. i want to say the one that caused it was stelazine...but i really can't be certain.  your thing might be totally different than what mine was despite there sounding like a bit of voerlap.

 

hope that helps and hope it doesn't happen again!

Edited by mellifluous
Link to comment
Share on other sites

I haven't switched meds. I looked up dystonia and I don't know of it was that because I wasn't really cramping and it was just like my mind couldn't reach my body and not like they were already going but my eyes were twitching so I don't know. I will ask pdoc and hope it doesn't happen again until then. It is really helpful to hear your experience thanks.

Edited by evilnessness
Link to comment
Share on other sites

I read up on it a bit and it sounds like it might have been paralysis or a short episode of catatonia but I don't know if it was that because I feel pretty ok now. Thanks for the suggestions and well wishes.

Hiya, I was thinking the very thing you came up with, catatonia.  Hopefully you can hang in there till you see your pdoc! Best wishes.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...